MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-85-00
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was not patient involvement.Livanova deutschland manufactures the s5 double roller pump 85.The incident occurred in italy.The read-out of the pump was executed.Boards hmf (motor end stage board) and hms (motor control board) have been replaced.Functional test performed and unit returned to customer if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 double head pump showed fault in motor controller error (e429) during priming for pump head b.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: complaints database analysis revealed that no similar event on this device occurred since its installation in 2015.It cannot be excluded that an electrical/electronic deviation of the replaced components (boards) was the root cause of the reported issue.
 
Event or Problem Description
See initial report.

Brand Name
S5 DOUBLE ROLLER PUMP 85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16204963
Report Number9611109-2023-00030
Device Sequence Number14545447
Product Code DWB
UDI-Device Identifier04033817900405
UDI-Public(01)04033817900405(11)170725
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-85-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown